It is currently Thu Aug 17, 2017 9:50 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Fri May 15, 2015 2:26 pm 
Offline
Average Poster
Average Poster

Joined: Thu Feb 26, 2015 10:32 pm
Posts: 25
The pharmacy filled my suboxone prescription with subutex because i said I would take a generic, but it's not the same. I have read online that suboxone can produce anxiety and I am having a ton of that, so I am wondering if I should just stuck with the subutex? Although, I have lost 30 pounds while on Suboxone and my doctor thinks it's because my food addicted brain is also satisfied with the meds, something about the dopamine receptors being filled. What do you think? Should I stay with the subutex?


Top
 Profile  
 
PostPosted: Fri May 15, 2015 3:48 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
Hey S,
Are you sure it is subutex? There are generic models of suboxone in pill form. There different only that the Naloxone is missing so you would be fine on this. However the pharmacy wouldnt just replace suboxone with subutex. They are different medicines. I do not believe this is legal. .

Either way the med you have in your possession will work just fine.

As far as weight gain or loss, there could be a umber of reasons for that...not must Buprenorphine. .


Top
 Profile  
 
PostPosted: Fri May 15, 2015 4:18 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2296
Location: Tennessee
That's exactly what I was thinking razor. A pharmacy is absolutely not allowed to substitute subutex in place of suboxone. They are however probably allowed to possibly give u a generic but my pharmacy hasn't ever done that...probably cause I'm on strips lol. I'd assume ur on a generic unless ur doctor changed ur script especially to subutex. If ur bottle says subutex, then he's purposely changed ur script on purpose. Whatever it is ur taking though, it's all the same pretty much.

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Fri May 15, 2015 6:58 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
It may just be a play on words. Your doctor may have prescribed Subutex and called it Suboxone. As long as the milligrams are the same then it shouldn't make any difference at all.

Your weight loss may be due to being new on Buprenorphine. When I was first induced I had no craving for anything at all. Could have stopped any habit at all. But after I realized how much I was taking and cut down, so did the weird feeling. That, and my body just got used to it.

30 lbs is a lot so keep an eye out for anything else it could be.

How much are you taking?

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Google Adsense [Bot] and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group